Alert archive / Illinois / Severe Thunderstorm Warnings in 1998
Severe Thunderstorm Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 28, 1998, 4:03 AM CST for Shelby County, Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 1998, 4:03 AM CST (10:03 UTC)
- Expired
- Mar 28, 1998, 5:00 AM CST
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Whole counties
County Shelby County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:45 AM CST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
241 WUUS1 KSPI 281004 RRA SVRSPI ILC173-281100- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 403 AM CST SAT MAR 28 1998 * SEVERE THUNDERSTORM WARNING FOR SHELBY COUNTY IN CENTRAL ILLINOIS * UNTIL 500 AM CST * SOME LOCATIONS AFFECTED SHELBYVILLE TOWER HILL FINDLEY * AT 400 AM CST LINCOLN DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 20 MILES SOUTHWEST OF SHELBYVILLE...40 MILES SOUTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GET INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. REMEMBER...SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES AT ANY TIME. AUTEN/GOETSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:25 AM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 28, 2:25 AM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 225 AM CST SAT MAR 28 1998 INSTABILITY GOOD AND CD CORE PROGGED TO MOVE NE OVR CNTRL IL THE NEXT 6-12 HRS. 00Z UPPER AIR DATA SHOWED VRY STG UPR LVL JET. EVEN WITH THE TIME OF DAY...STRENGTH OF SYSTEM PRECLUDED SPC TO ISSUE WATCH THROUGH 5AM. BY 5AM...STGS SHD FINALLY BE DCRG...WITH PCPN ENDING BY MID MRNG. AS FOR REST OF DAY QUICK LOOK AT GUID...LOOKS OK. CURRENT FCST NOT BAD. RECOMMEND KEEP SOME PCPN IN FOR CWA THRU MID MRNG. FIRST PERIOD WORK ZONES WILL BE SENT SHORTLY AS ADMSPI. PIA 72/53 30 SPI 73/54 30 DEC 73/54 30 CMI 73/53 40 LWV 75/53 40 GOETSCH
In the hours before
Local storm report, Mar 28, 12:31 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CST SAT MAR 28 1998
TIME (CDT) ...CITY/LOCATION... ST ...EVENT/REMARKS...
DATE ...COUNTY LOCATION...
555 PM IL WIND DAMAGE
03/27/98 SCOTT TREE LIMBS DOWN COUNTY
WIDE AND POWER OUTAGES
REPORTED BY ESDA
557 PM CAMDEN IL WIND DAMAGE
03/27/98 SCHUYLER 60 MPH WINDS GUST
***2 INJ***
BARNS AND GRAIN BINS
DESTROYED, POWER LINES AND
TREES DOWN
REPORTED BY ESDA
605 PM RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER LARGE TREE LIMBS DOWN
WINDOWS BLOWN IN IN SEVERAL
BUILDINGS
REPORTED BY ESDA
608 PM BEARDSTOWN IL WIND DAMAGE
03/27/98 CASS LARGE TREES DOWN, SIDING
OFF HOUSE
REPORTED BY STATE POLICE
610 PM 6 E OF RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER ROOF TWISTED OFF PLANT
REPORTED BY ESDA
610 PM ASTORIA IL WIND DAMAGE
03/27/98 FULTON MOBIL HOMES DAMAGED,
BUSINESS SIGNS DOWN, POWER
LINES AND TREE LIMBS DOWN,
40 FOOT TREE UPROOTED
REPORTED BY ESDA
620 PM AVON IL WIND DAMAGE
03/27/98 FULTON POWER LINES AND TREE LIMBS
DOWN, DAMAGE TO TOWNSHIP
GARAGE
REPORTED BY ESDA
625 PM FARMINGTON IL WIND DAMAGE
03/27/98 FULTON SEVERAL SMALL GREENHOUSES
AND METAL BUILDING DAMAGED
REPORTED BY FIRE DEPARTMENT
630 PM PLEASANT PLAINS IL WIND DAMAGE
03/27/98 SANGAMON 3 CARS AND 1 SEMI BLOWN
OFF THE ROAD
REPORTED BY ESDA
630 PM CHATHAM IL WIND DAMAGE
03/27/98 SANGAMON SIDING BLOWN OFF HOUSE
REPORTED BY NWS EMPLOYEE
630 PM ATHENS IL WIND DAMAGE
03/27/98 MENARD TRANSFORMERS BLEWUP
REPORTED BY EMPLOYEE SPOUSE
630 PM 2 S OF PETERSBURG IL WIND DAMAGE
03/27/98 MENARD TREES DOWN ON RT 97
REPORTED BY SHERIFF
640 PM GALESBURG IL WIND DAMAGE
03/27/98 KNOX 6 INCH DIAMETER TREE DOWN
REPORTED BY SPOTTER
645 PM SPRINGFIELD IL WIND DAMAGE
03/27/98 SANGAMON TREE BLOWN DOWN, GRAIN BIN
OVERTURNED
REPORTED BY ESDA
656 PM DELEVAN IL 60 MPH WIND GUST
03/27/98 TAZEWELL REPORTED BY ESDA
705 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
706 PM PEORIA AIRPORT (PIA) IL 62 MPH WIND GUST
03/27/98 PEORIA
707 PM TREMONT IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
715 PM MORTON IL WIND DAMAGE
03/27/98 TAZEWELL SHINGLES AND ROCKS BLOWN
OFF CAR DEALERSHIP AND
DAMAGED 25 TO 30 CARS
REPORTED BY ESDA
726 PM MT PULASKI IL WIND DAMAGE
03/27/98 LOGAN 1 TON TRUCK BLOWN DOWN
ON RT 54
REPORTED BY ESDA
732 PM BLOOMINGTON IL 62 MPH WIND GUST
03/27/98 MCLEAN REPORTED AT LAW AND
JUSTICE CENTER
733 PM GREEN VALLEY IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE DOWN
REPORTED BY ESDA
744 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE
FELL ON VAN
REPORTED BY ESDA
745 PM PEORIA IL WIND DAMAGE
03/27/98 PEORIA 13 INCH TREE LIMB DOWN
REPORTED BY CITY OFFICIALS
AUTENLocal storm report, Mar 28, 12:31 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CST SAT MAR 28 1998
TIME (CDT) ...CITY/LOCATION... ST ...EVENT/REMARKS...
DATE ...COUNTY LOCATION...
555 PM IL WIND DAMAGE
03/27/98 SCOTT TREE LIMBS DOWN COUNTY
WIDE AND POWER OUTAGES
REPORTED BY ESDA
557 PM CAMDEN IL WIND DAMAGE
03/27/98 SCHUYLER 60 MPH WINDS GUST
***2 INJ***
BARNS AND GRAIN BINS
DESTROYED, POWER LINES AND
TREES DOWN
REPORTED BY ESDA
605 PM RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER LARGE TREE LIMBS DOWN
WINDOWS BLOWN IN IN SEVERAL
BUILDINGS
REPORTED BY ESDA
608 PM BEARDSTOWN IL WIND DAMAGE
03/27/98 CASS LARGE TREES DOWN, SIDING
OFF HOUSE
REPORTED BY STATE POLICE
610 PM 6 E OF RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER ROOF TWISTED OFF RECYCLING
PLANT REPORTED BY ESDA
610 PM ASTORIA IL WIND DAMAGE
03/27/98 FULTON MOBILE HOMES DAMAGED,
BUSINESS SIGNS DOWN, POWER
LINES AND TREE LIMBS DOWN,
40 FOOT TREE UPROOTED
REPORTED BY ESDA
620 PM AVON IL WIND DAMAGE
03/27/98 FULTON POWER LINES AND TREE LIMBS
DOWN, DAMAGE TO TOWNSHIP
GARAGE
REPORTED BY ESDA
625 PM FARMINGTON IL WIND DAMAGE
03/27/98 FULTON SEVERAL SMALL GREENHOUSES
AND METAL BUILDING DAMAGED
REPORTED BY FIRE DEPARTMENT
630 PM PLEASANT PLAINS IL WIND DAMAGE
03/27/98 SANGAMON 3 CARS AND 1 SEMI BLOWN
OFF THE ROAD
REPORTED BY ESDA
630 PM CHATHAM IL WIND DAMAGE
03/27/98 SANGAMON SIDING BLOWN OFF HOUSE
REPORTED BY NWS EMPLOYEE
630 PM ATHENS IL WIND DAMAGE
03/27/98 MENARD TRANSFORMERS BLEWUP
REPORTED BY EMPLOYEE SPOUSE
630 PM 2 S OF PETERSBURG IL WIND DAMAGE
03/27/98 MENARD TREES DOWN ON RT 97
REPORTED BY SHERIFF
640 PM GALESBURG IL WIND DAMAGE
03/27/98 KNOX 6 INCH DIAMETER TREE DOWN
REPORTED BY SPOTTER
645 PM SPRINGFIELD IL WIND DAMAGE
03/27/98 SANGAMON TREE BLOWN DOWN, GRAIN BIN
OVERTURNED
REPORTED BY ESDA
656 PM DELEVAN IL 60 MPH WIND GUST
03/27/98 TAZEWELL REPORTED BY ESDA
705 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
706 PM PEORIA AIRPORT (PIA) IL 62 MPH WIND GUST
03/27/98 PEORIA
707 PM TREMONT IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
715 PM MORTON IL WIND DAMAGE
03/27/98 TAZEWELL SHINGLES AND ROCKS BLOWN
OFF CAR DEALERSHIP AND
DAMAGED 25 TO 30 CARS
REPORTED BY ESDA
726 PM MT PULASKI IL WIND DAMAGE
03/27/98 LOGAN 1 TON TRUCK BLOWN DOWN
ON RT 54
REPORTED BY ESDA
732 PM BLOOMINGTON IL 62 MPH WIND GUST
03/27/98 MCLEAN REPORTED AT LAW AND
JUSTICE CENTER
733 PM GREEN VALLEY IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE DOWN
REPORTED BY ESDA
744 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE
FELL ON VAN
REPORTED BY ESDA
745 PM PEORIA IL WIND DAMAGE
03/27/98 PEORIA 13 INCH TREE LIMB DOWN
REPORTED BY CITY OFFICIALSLocal storm report, Mar 28, 12:31 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CST SAT MAR 28 1998
TIME (CDT) ...CITY/LOCATION... ST ...EVENT/REMARKS...
DATE ...COUNTY LOCATION...
555 PM IL WIND DAMAGE
03/27/98 SCOTT TREE LIMBS DOWN COUNTY
WIDE AND POWER OUTAGES
REPORTED BY ESDA
557 PM CAMDEN IL WIND DAMAGE
03/27/98 SCHUYLER 60 MPH WINDS GUST
***2 INJ***
BARNS AND GRAIN BINS
DESTROYED, POWER LINES AND
TREES DOWN
REPORTED BY ESDA
605 PM RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER LARGE TREE LIMBS DOWN
WINDOWS BLOWN IN IN SEVERAL
BUILDINGS
REPORTED BY ESDA
608 PM BEARDSTOWN IL WIND DAMAGE
03/27/98 CASS LARGE TREES DOWN, SIDING
OFF HOUSE
REPORTED BY STATE POLICE
610 PM 6 E OF RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER ROOF TWISTED OFF PLANT
REPORTED BY ESDA
610 PM ASTORIA IL WIND DAMAGE
03/27/98 FULTON MOBIL HOMES DAMAGED,
BUSINESS SIGNS DOWN, POWER
LINES AND TREE LIMBS DOWN,
40 FOOT TREE UPROOTED
REPORTED BY ESDA
620 PM AVON IL WIND DAMAGE
03/27/98 FULTON POWER LINES AND TREE LIMBS
DOWN, DAMAGE TO TOWNSHIP
GARAGE
REPORTED BY ESDA
625 PM FARMINGTON IL WIND DAMAGE
03/27/98 FULTON SEVERAL SMALL GREENHOUSES
AND METAL BUILDING DAMAGED
REPORTED BY FIRE DEPARTMENT
630 PM PLEASANT PLAINS IL WIND DAMAGE
03/27/98 SANGAMON 3 CARS AND 1 SEMI BLOWN
OFF THE ROAD
REPORTED BY ESDA
630 PM CHATHAM IL WIND DAMAGE
03/27/98 SANGAMON SIDING BLOWN OFF HOUSE
REPORTED BY NWS EMPLOYEE
630 PM ATHENS IL WIND DAMAGE
03/27/98 MENARD TRANSFORMERS BLEWUP
REPORTED BY EMPLOYEE SPOUSE
630 PM 2 S OF PETERSBURG IL WIND DAMAGE
03/27/98 MENARD TREES DOWN ON RT 97
REPORTED BY SHERIFF
640 PM GALESBURG IL WIND DAMAGE
03/27/98 KNOX 6 INCH DIAMETER TREE DOWN
REPORTED BY SPOTTER
645 PM SPRINGFIELD IL WIND DAMAGE
03/27/98 SANGAMON TREE BLOWN DOWN, GRAIN BIN
OVERTURNED
REPORTED BY ESDA
656 PM DELEVAN IL 60 MPH WIND GUST
03/27/98 TAZEWELL REPORTED BY ESDA
705 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
706 PM PEORIA AIRPORT (PIA) IL 62 MPH WIND GUST
03/27/98 PEORIA
707 PM TREMONT IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
715 PM MORTON IL WIND DAMAGE
03/27/98 TAZEWELL SHINGLES AND ROCKS BLOWN
OFF CAR DEALERSHIP AND
DAMAGED 25 TO 30 CARS
REPORTED BY ESDA
726 PM MT PULASKI IL WIND DAMAGE
03/27/98 LOGAN 1 TON TRUCK BLOWN DOWN
ON RT 54
REPORTED BY ESDA
732 PM BLOOMINGTON IL 62 MPH WIND GUST
03/27/98 MCLEAN REPORTED AT LAW AND
JUSTICE CENTER
733 PM GREEN VALLEY IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE DOWN
REPORTED BY ESDA
744 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE
FELL ON VAN
REPORTED BY ESDA
745 PM PEORIA IL WIND DAMAGE
03/27/98 PEORIA 13 INCH TREE LIMB DOWN
REPORTED BY CITY OFFICIALS
AUTENLocal storm report, Mar 28, 12:31 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CST SAT MAR 28 1998
TIME (CDT) ...CITY/LOCATION... ST ...EVENT/REMARKS...
DATE ...COUNTY LOCATION...
555 PM IL WIND DAMAGE
03/27/98 SCOTT TREE LIMBS DOWN COUNTY
WIDE AND POWER OUTAGES
REPORTED BY ESDA
557 PM CAMDEN IL WIND DAMAGE
03/27/98 SCHUYLER 60 MPH WINDS GUST
***2 INJ***
BARNS AND GRAIN BINS
DESTROYED, POWER LINES AND
TREES DOWN
REPORTED BY ESDA
605 PM RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER LARGE TREE LIMBS DOWN
WINDOWS BLOWN IN IN SEVERAL
BUILDINGS
REPORTED BY ESDA
608 PM BEARDSTOWN IL WIND DAMAGE
03/27/98 CASS LARGE TREES DOWN, SIDING
OFF HOUSE
REPORTED BY STATE POLICE
610 PM 6 E OF RUSHVILLE IL WIND DAMAGE
03/27/98 SCHUYLER ROOF TWISTED OFF RECYCLING
PLANT REPORTED BY ESDA
610 PM ASTORIA IL WIND DAMAGE
03/27/98 FULTON MOBILE HOMES DAMAGED,
BUSINESS SIGNS DOWN, POWER
LINES AND TREE LIMBS DOWN,
40 FOOT TREE UPROOTED
REPORTED BY ESDA
620 PM AVON IL WIND DAMAGE
03/27/98 FULTON POWER LINES AND TREE LIMBS
DOWN, DAMAGE TO TOWNSHIP
GARAGE
REPORTED BY ESDA
625 PM FARMINGTON IL WIND DAMAGE
03/27/98 FULTON SEVERAL SMALL GREENHOUSES
AND METAL BUILDING DAMAGED
REPORTED BY FIRE DEPARTMENT
630 PM PLEASANT PLAINS IL WIND DAMAGE
03/27/98 SANGAMON 3 CARS AND 1 SEMI BLOWN
OFF THE ROAD
REPORTED BY ESDA
630 PM CHATHAM IL WIND DAMAGE
03/27/98 SANGAMON SIDING BLOWN OFF HOUSE
REPORTED BY NWS EMPLOYEE
630 PM ATHENS IL WIND DAMAGE
03/27/98 MENARD TRANSFORMERS BLEWUP
REPORTED BY EMPLOYEE SPOUSE
630 PM 2 S OF PETERSBURG IL WIND DAMAGE
03/27/98 MENARD TREES DOWN ON RT 97
REPORTED BY SHERIFF
640 PM GALESBURG IL WIND DAMAGE
03/27/98 KNOX 6 INCH DIAMETER TREE DOWN
REPORTED BY SPOTTER
645 PM SPRINGFIELD IL WIND DAMAGE
03/27/98 SANGAMON TREE BLOWN DOWN, GRAIN BIN
OVERTURNED
REPORTED BY ESDA
656 PM DELEVAN IL 60 MPH WIND GUST
03/27/98 TAZEWELL REPORTED BY ESDA
705 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
706 PM PEORIA AIRPORT (PIA) IL 62 MPH WIND GUST
03/27/98 PEORIA
707 PM TREMONT IL WIND DAMAGE
03/27/98 TAZEWELL TREE LIMBS DOWN
REPORTED BY ESDA
715 PM MORTON IL WIND DAMAGE
03/27/98 TAZEWELL SHINGLES AND ROCKS BLOWN
OFF CAR DEALERSHIP AND
DAMAGED 25 TO 30 CARS
REPORTED BY ESDA
726 PM MT PULASKI IL WIND DAMAGE
03/27/98 LOGAN 1 TON TRUCK BLOWN DOWN
ON RT 54
REPORTED BY ESDA
732 PM BLOOMINGTON IL 62 MPH WIND GUST
03/27/98 MCLEAN REPORTED AT LAW AND
JUSTICE CENTER
733 PM GREEN VALLEY IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE DOWN
REPORTED BY ESDA
744 PM SOUTH PEKIN IL WIND DAMAGE
03/27/98 TAZEWELL 30 INCH DIAMETER TREE
FELL ON VAN
REPORTED BY ESDA
745 PM PEORIA IL WIND DAMAGE
03/27/98 PEORIA 13 INCH TREE LIMB DOWN
REPORTED BY CITY OFFICIALSSpecial weather statement, Mar 28, 1:18 AM CST, 2 hours 45 minutes before
ILZ062-063-066>068-071>073-281100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 118 AM CST SAT MAR 28 1998 ...TORNADO WATCH NUMBER 129 IN EFFECT UNTIL 5AM FOR CLARK... CRAWFORD...LAWRENCE...AND RICHLAND... ...SEVERE THUNDERSTORM WATCH FOR CLAY...EFFINGHAM...AND JASPER HAS EXPIRED... AT 110 AM...DOPPLER RADAR CONTINUED TO SHOW STRONG THUNDERSTORMS OVER PORTIONS OF SOUTHEAST ILLINOIS. THE STRONGEST STORMS HAD MOVED OUT OF CLAY...EFFINGHAM...AND JASPER COUNTIES...THUS THE WATCH WAS ALLOWED TO EXPIRE. GOETSCH
Special weather statement, Mar 28, 2:30 AM CST, 1 hour 33 minutes before
ILZ063-068-072-073-280930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 230 AM CST SAT MAR 28 1998 ...THE TORNADO WATCH FOR PORTIONS OF SOUTHEAST ILLINOIS HAS BEEN CANCELLED... THE TORNADO WATCH FOR CLARK...CRAWFORD...RICHLAND AND LAWRENCE COUNTIES WHICH WAS IN EFFECT UNTIL 5 AM HAS BEEN CANCELLED. THE STORMS THAT PROMPTED THE WATCH HAVE MOVED EAST AND OUT OF THE AREA. FRIEDERS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 6:02 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 28 min |
| Mar 27, 6:10 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 35 min |
| Mar 27, 6:10 PM CST | Severe Thunderstorm Warning | ILX | Fulton | 35 min |
| Mar 27, 6:35 PM CST | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 40 min |
| Mar 27, 6:35 PM CST | Severe Thunderstorm Warning | ILX | Knox, Peoria | 40 min |
| Mar 27, 6:45 PM CST | Tornado Warning | ILX | Sangamon | 30 min |
| Mar 27, 6:50 PM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 55 min |
| Mar 27, 7:01 PM CST | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 59 min |
| Mar 27, 7:01 PM CST | Severe Thunderstorm Warning | ILX | Stark | 59 min |
| Mar 27, 7:01 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 59 min |
| Mar 27, 7:24 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Piatt | 36 min |
| Mar 28, 12:39 AM CST | Severe Thunderstorm Warning | ILX | Jasper | 36 min |
| Mar 28, 5:39 AM CST | Tornado Warning | ILX | Coles | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 1998Every severe thunderstorm warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.